Page personnelle

IRINA ROBERT

Thèmes de recherche

Large deviations, Martin boundary, limit theorems, random walks

Publications

[1] Irina Ignatiouk-Robert, Christophe Loree, Martin boundary of a killed random walk on a quadrant, Annals of Probability, 38 (2010), no.~3, 1106-1142.

[2] Irina Ignatiouk-Robert, Martin boundary of a reflected random walk on a half-space, Probability theory and related fields, 148 (2009), no.~1-2, 197-245.

[3] Irina Ignatiouk-Robert, T-Martin boundary of a reflected random walk on a half-space, Electronic communications in probability, 15 (2010), 149-161.

[4] Irina Ignatiouk-Robert, Martin boundary of a killed random walk on a half-space, Journal of Theoretical Probability, 21(2008), no. 1, 35-68.

[5] Irina Ignatiouk-Robert, On the spectrum of Markov semigroups via sample path large deviations, Probability theory and related fields, 134 (2006), no.~11, 44--80.

[6] Irina Ignatiouk-Robert, Large deviations for processes with discontinuous statistics, Annals of Probability, 33 (2005), no.~4, 1479--1508.

[7] Irina Ignatiouk-Robert, Sample path large deviations and convergence parameters, Annals of Applied Probability \textbf{11} (2001), no.~4, 1292--1329.

[8] Smail Alili and Irina Ignatiouk-Robert, On the surviving probability of
an annihilating branching process and application to a nonlinear voter
model, Stochastic Processes and their Applications, 93 (2001), no.~2, 301--316.

[9] Irina Ignatiouk-Robert, Large deviations of Jackson networks, Annals of Applied Probability, 10 (2000), no.~3, 962--1001.

[10] Irina Ignatiouk-Robert, Large deviations for a random walk in dynamical random environment, Annales de l'institut Henri Poincaré, 34 (1998), no.~5, 601--636.

[11] I.~A. Ignatyuk, V.~Malyshev, and V.~Scherbakov, Boundary effects in large deviation problems, Russian Mathematical Surveys, 49 (1994), no.~2,
41--99.

[12] Ignatyuk Irina and Malyshev Vadim, Classification of random walks in $Z^4_+$, Selecta Mathematica Sovietica, 12 (1993), no.~2, 129--194.

[13] I.A. Ignatyuk, V.Malyshev, and V.Sidoravicius, Convergence of the stochastic quantisation method. part I, SIAM Journal on Theory of Probability and Applications \textbf{37} (1992), no.~2, 209--221.

[14] I.A. Ignatyuk, V.Malyshev, and V.Sidoravicius, Convergence of the stochastic quantisation method. part II, SIAM Journal on Theory of Probability and Applications \textbf{37} (1992) no.~4, 599--620.

[15] C.~Boldrighini, I.A. Ignatyuk, V.~Malyshev, and A~Pellegrinotti, Random walk in dynamic environment with mutual influence, Stochastic Processes and their Applications, 41 (1992), no.~1, 157--177.

[16] G.~Fayolle, I.A. Ignatyuk, V.~Malyshev, and M.~V. Menshikov, Random walks in two dimensional complexes, Queueing Systems, Theory and Applications, 9 (1991), no.~3, 269--300.

[17] I.A. Ignatyuk, V.Malyshev, and V.Sidoravicius, Convergence of the stochastic quantization method. Probability theory and mathematical statistics, Vol. I (Vilnius, 1989), 526–538, "Mokslas'',Vilnius, 1990.

[18] I.A. Ignatyuk, V.Malyshev, and T.Turova, Stability of infinite systems

of stochastic equations, Journal of Soviet Mathematics, 27 (1992), 3--78.


[19] I.A. Ignatyuk, V.Malyshev and S.A. Molchanov, Moment closed processes

with local interaction, Selecta Mathematica Sovietica \textbf{8} (1989), no.~4, 351--384.

[20] I.A. Ignatyuk, Dyson's equation for general lattice systems, Mat. Zametki, 46 (1989), no.~1, 20-27, translation in Math. Notes 46 (1989), no.1-2, 512-517

[21] Ignatyuk I.A, Malyshev V.A., Processes with local interaction, and communication networks. (Russian) Problemy Peredachi Informatsii, 25 (1989), no. 1, 65—77; translation in Problems Inform. Transmission, 25 (1989), no. 1, 50-59

[22] Ignatyuk I.A, Malyshev V.A., Cluster expansion for locally interacting Markov chains. Vestik Moscow.Univ.Ser.I Mat.Mekh. 1988, no. 5, 3-7, translation in Moscow Univ. Math. Bull. 43 (1988), no. 5, 1-6

[23] Malyshev V.A., Ignatyuk I.A, Locally interacting processes with a noncompact set of values,Vestik Moscow.Univ.Ser.I Mat.Mekh. 1987, no. 2, 3-6

Preprints:

[24] Irina Ignatiouk-Robert, Harmonic functions of random walks in a semigroup via ladder heights, (2018), arXiv: 1803.05682 [math.PR]

[25] Irina Ignatiouk-Robert, Danielle Tibi, Explicit Lyapunov functions and estimates of the essential spectral radius for Jackson networks, (2012), arXiv:1206.3066 [math.PR]

[26] Irina Ignatiouk-Robert, Martin boundary of a killed random walk on $\Z_+^d$, (2009) arXive:0909.3921 [math.PR]

CV

Synthèse de la carrière

1986 Licence de sciences à la faculté de mécanique et de mathématiques de l’Université de Moscou

1990 Thèse de doctorat de l’Université de Moscou : ” Corrélations infinitésimales de processus markoviens sur un produit dénombrable d’espaces d’états ” (décr.84-573 du 5/07/84, arr. du 30/03/1992)

1990–1994 Chargée de recherche au département de probabilités de l’Université de Moscou

1995–2019 Maître de conférences à de l’Université de Cergy-Pontoise.

Présentations orales :

Conferences:

1) Harmonic functions of random walks in a semigroup via ladder heights. 

Symposium "Preharmonic functions and boundaries" - Tours, 14-15 March 2019  http://www.lmpt.univ-tours.fr/~raschel/boundariesWorkshop Cergy-Warwick, June 13, 14, 2018. 

2) Harmonic functions of random walks in a semigroup via ladder heights

Cergy-Pontoise-Warwick workshop in mathematical physics, 13-14 juin 2018 https://indico.math.cnrs.fr/event/3537/contributions/ 

3) Martin boundary via large deviations for non-homogeneous random walks. 

Propriétés stochastiques des systèmes dynamiques et marches aléatoires. Roscoff, 14-18 juin 2010,  https://indico.math.cnrs.fr/event/3537/contributions/https://docplayer.net/13086214-Proprietes-stochastiques-des-systemes-dynamiques-et-marches-aleatoires.html

 

4) Martin boundary via large deviation technique for reflected random walks on a half-space. 

Fourteenth INFORMS Applied Probability Conference, Eindhoven, July 9 - 11, 2007 

 

5) Large deviations for Markov jump processes with boundaries, 

Workshop on Large Deviations and Rare Events in Networks, July 4-5, 2005, University of Ottawa,

https://www.fields.utoronto.ca/programs/scientific/05-06/rare_events/

 

6) Spectral Radius and Essential Spectral Radius of Markov Processes via Large Deviations

Modern Problems in Applied Probability, 22- 28 aouˆt, 2002, Heriot-Watt University, Edinburgh, UK. https://www.fields.utoronto.ca/programs/scientific/05-06/rare_events/

 

Séminaires:

1) Martin boundary with large deviations for partially homogeneous random walks. Stochastic Analysis Seminar Series 2011, Oxford-Man Institute,  http://www.oxford-man.ox.ac.uk/events/past/seminar/all

2) On the Spectrum of Markov semi groupe via simple path large déviations.Séminaire des modèles stochastiques du CMAP, Mai 2005 http://www.cmap.polytechnique.fr/SEM/Stochastiques.php?M=2004&L=Francais

3) Fonctions de Lyapounov et rayon du spectre essentiel pour les réseaux de Jackson. Séminaire de probabilité, AGM, Université de Cergy-Pontoise-Pontoise, février 2011. 

4) Harmonic functions of random walks in a semigroup via ladder heights. Séminaire LPTM, UCP, 12 avril 2018 

Responsabilités collectives

Responsabilités administratives:

2018-2019 Vice-directrice de département de mathématiques de l’Université de Cergy-Pontoise.

Responsabilités et mandats locaux ou régionaux:

2016-2019 Membre du conseil de UFR Science et Technique de l’Université de Cergy-Pontoise 2018-2019 Membre du conseil de département mathématiques de l’Université de Cergy-Pontoise

Responsabilités pédagogiques:

2014 - 2016 Responsable de la premier année de master de mathématiques appliquées de l’Université de Cergy-Pontoise

2016 - 2018 Responsable de la premier année de master de mathématiques (appliquées et fondamentales) de l’Université de Cergy-Pontoise.

Travaux d'expertise 

Rapporteur pour les revues: Annals of applied probability, Electronic communications in probability